# SDR GAIA01046OP

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N6807
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 651636410
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 718 - TOL-STL - AFTER TAKEOFF, THE FLIGHT CREW NOTICED THAT THE AMBER NOSE GEAR DOOR LIGHT AND THE RED NOSE GEAR LIGHT REMAINED ILLUMINATED WITH THE GEAR RETRACTED.  THE CREW FOLLOWED ABNORMAL PROCEDURES AND RETURNED TO TOL.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED THAT THE NOSE STRUT SERVICE WAS LOW AND THE FORWARD INBOARD CORNER OF THE RIGHT NOSE GEAR STRUT DOOR WAS BROKEN.  THE NOSE STRUT WAS SERVICED AND THE AIRCRAFT WAS FERRIED TO JAX.  THE NOSE GEAR DOOR WAS REPLACED AND THE NOSE GEAR DOOR LIGHT OPS CHECK WAS NORMAL PER THE B727 MM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
